Global  

FDA Issues Benadryl Warning, Investigating Reports Of Teen Injuries And Deaths Linked To TikTok Challenge

CBS 2 Friday, 25 September 2020
The FDA cited reports of teens ending up in emergency rooms or dying after participating in the so-called "Benadryl Challenge," on the social media platform TikTok.
0
shares
ShareTweetSavePostSend
 
Video Credit: CBS 2 New York - Published
News video: FDA Issues Benadryl Warning, Investigating Reports Of Teen Injuries And Deaths Linked To TikTok Challenge

FDA Issues Benadryl Warning, Investigating Reports Of Teen Injuries And Deaths Linked To TikTok Challenge 00:35

The U.S. Food and Drug Administration issued a warning Thursday over “serious problems with high doses” of the over-the-counter allergy medication Benadryl.

You Might Like


Related videos from verified sources

FDA Looking Into TikTok 'Benadryl Challenge' [Video]

FDA Looking Into TikTok 'Benadryl Challenge'

The FDA is warning about a "Benadryl Challenge" on TikTok

Credit: WJZ Baltimore     Duration: 00:22Published
Ask Dr. Nandi: FDA warns about viral Benadryl challenge on TikTok [Video]

Ask Dr. Nandi: FDA warns about viral Benadryl challenge on TikTok

The U.S. Food and Drug Administration has issued a Health Alert about a dangerous challenge that has reportedly gone viral on the social media platform, TikTok.

Credit: WXYZ Detroit     Duration: 03:24Published
TikTok Teens Doing Deadly ‘Benadryl Challenge’ [Video]

TikTok Teens Doing Deadly ‘Benadryl Challenge’

TikTok Teens Doing Deadly ‘Benadryl Challenge’

Credit: Wochit Tech     Duration: 00:26Published